# SDR ABXA20241212254

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,795 hours, 27,880 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 154CF7
- Part serial: N6379
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGED DURING CLIMB, AC DECLARED EMERGENCY AND PERFORMED (ATB) AC RETURNED TO GATE AND MTX GROUNDED AC .AC IS CURENTLY BEING WORKED IN LAX , AMENDED REORT WILL BE SENT WHEN WORK IS COMPLETED.   REMOVED AND REPLACED EEC PT2/TT2 PROBE IAW AMM 73-21-04. OPS CHECK GOOD.AC WAS RETURNED TO SERVICE.
